# SDR DL76L090114

- Difficulty date: January 26, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 88,012 hours, 13,101 cycles
- Engine: Pwa PW4060
- Engine time: 76,844 hours, 12,204 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 76,844 hours, 12,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED OP 50103 7TH STAGE BLADE INSPECTION.  BLADE TEAR.  ENGINE CHANGE IN PROGRESS.
